Advertisement

Aequationes mathematicae

, Volume 17, Issue 1, pp 44–52 | Cite as

On certain asymptotic functional equations

  • P. D. T. A. Elliott
Research papers
  • 23 Downloads

AMS (1970) subject classification

Primary 39A15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Elliott, P. D. T. A.,Sur les fonctions arithmétiques additives. C. R. Acad. Sci. Paris278 (1974), 1573–1575.MathSciNetMATHGoogle Scholar
  2. [2]
    Elliott, P. D. T. A.,The law of large numbers for additive arithmetic functions. Math. Proc. Camb. Phil. Soc.78 (1975), 33–71.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    Elliott, P. D. T. A.,On the limiting distribution of additive arithmetic functions. Acta Mathematica132 (1974), 53–75.MathSciNetCrossRefMATHGoogle Scholar
  4. [4]
    Levin, B. V. andTimofeov, N. M.,An analytical method in probabilistic number theory. Trans. Vladimir State Ped. Inst. of Min. of Cult. RSSR1971, 56–150.Google Scholar

Copyright information

© Birkhäuser Verlag 1978

Authors and Affiliations

  • P. D. T. A. Elliott
    • 1
  1. 1.Department of MathematicsUniversity of ColoradoBoulderUSA

Personalised recommendations